# SDR AALA20180610003

- Difficulty date: June 8, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 12,957 hours, 3,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR CYLINDER (DAMPER) PRESSURE BELOW LIMIT (1400PSI). MAINTENANCE SERVICED L4 DOOR CYLINDER (DAMPER) TO PROPER PRESSURE PER AMM 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
